Aa
A
A
Close
Avatar universal
side affects
Hi  ai am 35 and i am on levothyroxine 100mcg along with
irbesartan 150mg and amlodipine 10mg for high bp i have been om on bp tablets i am feeling dizzyness and headaches does my levothyroxine cause this ?
Cancel
4 Answers
Page 1 of 1
Avatar universal
Hi, I take 150mcg of levothyroxine a day and I don't feel any of thise things. Sorry I can't help you with what it may be as I don't know anything about amlodipine but I'm ok of the thyroxine
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
393685 tn?1425816122
If your dosage was recently change - yes a mild headache could be present until you balance out a bit. If no dosage change was done you need to look up your meds and see if headaches are a possibility. I am confident the BP med will do that to you. For sure :)
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
400195 tn?1253748662
The first thing you should do is check you BP.  Headaches and dizziness are both symptoms of an elevated BP.  Is the bp is normal then I would check the side effects of the Norvasc (amlodipine).
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Had a large tumor and total thyroidectomy removed 3 weeks ago. The past few days having dull but strong headaches that go into my ear, down my jaw into my neck. I'm taking 100 mcg of Levothyroxine a day and 2 Calcitrol a day. My calcium was very low after surgery.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Doctor Ratings & Reviews
Comprehensive info on 720K doctors.
Complete reviews, ratings & more.
Thyroid Disorders Community Resources
Top Thyroid Answerers
649848 tn?1484935765
Blank
FL
Avatar universal
Blank
MI
1756321 tn?1499064984
Blank
Queensland, Australia
Avatar universal
Blank
657231 tn?1453836403
Blank
Northern, NJ